A study on subordination properties of meromorphic functions defined by the linear operator

L. Ghanim, Maslina Darus, K. Al-Shaqsi

Research output: Contribution to journalArticle

Abstract

In the present paper, we obtain certain sufficient conditions for a normalized analytic function f(z) defined by the linear operator in U = z: 0 < z < 1. The aim of the present paper is to prove some properties for the linear operator to satisfy the certain subordination.

Original languageEnglish
Pages (from-to)4501-4505
Number of pages5
JournalJournal of Computational and Theoretical Nanoscience
Volume13
Issue number7
DOIs
Publication statusPublished - 1 Jul 2016

Fingerprint

meromorphic functions
linear operators
Subordination
Meromorphic Function
Linear Operator
Mathematical operators
analytic functions
Analytic function
Sufficient Conditions

Keywords

  • Cho-Kwon-Srivastava Operator
  • Choi-Saigo-Srivastava Operator
  • Hypergeometric Functions
  • Linear Operator
  • Meromorphic Functions

ASJC Scopus subject areas

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Cite this

A study on subordination properties of meromorphic functions defined by the linear operator. / Ghanim, L.; Darus, Maslina; Al-Shaqsi, K.

In: Journal of Computational and Theoretical Nanoscience, Vol. 13, No. 7, 01.07.2016, p. 4501-4505.

Research output: Contribution to journalArticle

@article{700d93097912411585efe53b283a16e9,
title = "A study on subordination properties of meromorphic functions defined by the linear operator",
abstract = "In the present paper, we obtain certain sufficient conditions for a normalized analytic function f(z) defined by the linear operator in U = z: 0 < z < 1. The aim of the present paper is to prove some properties for the linear operator to satisfy the certain subordination.",
keywords = "Cho-Kwon-Srivastava Operator, Choi-Saigo-Srivastava Operator, Hypergeometric Functions, Linear Operator, Meromorphic Functions",
author = "L. Ghanim and Maslina Darus and K. Al-Shaqsi",
year = "2016",
month = "7",
day = "1",
doi = "10.1166/jctn.2016.5310",
language = "English",
volume = "13",
pages = "4501--4505",
journal = "Journal of Computational and Theoretical Nanoscience",
issn = "1546-1955",
publisher = "American Scientific Publishers",
number = "7",

}

TY - JOUR

T1 - A study on subordination properties of meromorphic functions defined by the linear operator

AU - Ghanim, L.

AU - Darus, Maslina

AU - Al-Shaqsi, K.

PY - 2016/7/1

Y1 - 2016/7/1

N2 - In the present paper, we obtain certain sufficient conditions for a normalized analytic function f(z) defined by the linear operator in U = z: 0 < z < 1. The aim of the present paper is to prove some properties for the linear operator to satisfy the certain subordination.

AB - In the present paper, we obtain certain sufficient conditions for a normalized analytic function f(z) defined by the linear operator in U = z: 0 < z < 1. The aim of the present paper is to prove some properties for the linear operator to satisfy the certain subordination.

KW - Cho-Kwon-Srivastava Operator

KW - Choi-Saigo-Srivastava Operator

KW - Hypergeometric Functions

KW - Linear Operator

KW - Meromorphic Functions

UR - http://www.scopus.com/inward/record.url?scp=84991244563&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84991244563&partnerID=8YFLogxK

U2 - 10.1166/jctn.2016.5310

DO - 10.1166/jctn.2016.5310

M3 - Article

VL - 13

SP - 4501

EP - 4505

JO - Journal of Computational and Theoretical Nanoscience

JF - Journal of Computational and Theoretical Nanoscience

SN - 1546-1955

IS - 7

ER -